# SDR HNAA2025031100152

- Difficulty date: March 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 45,872 hours, 43,006 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB AT APROX 8000 FT CABIN ALT FLAGGED RED AND AURAL WARNING CABIN ANNUNCIATED.  CREW FOUND MANUAL PRESSURE CONTROLLER KNOB IN FULL DUMP POSITION    FACT  10MAR25  11:37  RIC   PERFORMED OPS CHECK IN NORMAL MODE AMM 21-31-00-700-801-A PERFORMED CHECK IN AUTO MODE AMM 21-31-00-700-802-A BOTH CHECKS GOOD OK FOR SERVICE
